advertisement
Question
Posted by: Estelle | 2009/08/04

Epilepsy and acne

Lamitor taken. Acne is severe. The pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTeen expert

I would advise you to see the doctor who prescribed your medications and report the problems you are experiencing. Your doctor can then take the appropriate action.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement